4 doctors weighed in:

Heard that Zoloft (sertraline) causes a permanently enlarged nose in women?

4 doctors weighed in
Dr. Alan Ali
Psychiatry
1 doctor agrees

In brief: Zoloft (sertraline)

Unheard of. Wondering if that would be a self-image issue, being distorted.

In brief: Zoloft (sertraline)

Unheard of. Wondering if that would be a self-image issue, being distorted.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Russell Lim
Psychiatry
1 doctor agrees

In brief: Unusual

The side effect that you describe is not listed in the package insert, and the medical/psychiatric field would only become aware of it if a case report was published by a peer-reviewed journal such as the american journal of psychiatry.
Until i see it in a reputable source, it is hard for me to accept that zoloft (sertraline) could cause such a phenomenon.

In brief: Unusual

The side effect that you describe is not listed in the package insert, and the medical/psychiatric field would only become aware of it if a case report was published by a peer-reviewed journal such as the american journal of psychiatry.
Until i see it in a reputable source, it is hard for me to accept that zoloft (sertraline) could cause such a phenomenon.
Dr. Russell Lim
Dr. Russell Lim
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors